Jean-Philippe Chassé

[ they / he ]

Postdoctoral researcher in symplectic topology
at ETH Zürich

Scientific papers

  • Chassé, J.: Hausdorff limits of submanifolds of symplectic and contact manifolds. arxiv:2204.02468 (2022). preprint
  • Chassé, J.: Convergence and Riemannian bounds on Lagrangian submanifolds. To appear in International Journal of Mathematics (2023). preprint
  • Chassé, J.: Coisotropic characteristic classes. Annales mathématiques du Québec 44(2), 393-400 (2019) DOI 10.1007/s40316-019-00126-1. accepted author manuscript

Scientific popularisation papers


  • Chassé, J.: Sur la relation entre les métriques de nature symplectique et la métrique de Hausdorff en présence de bornes riemanniennes. PhD thesis under the supervision of Octav Cornea (2022). pdf
  • Chassé, J.: Sur le h-principe pour les immersions coisotropes et les classes caractéristiques associées. Master thesis under the supervision of François Lalonde (2018). pdf

Final projects in some classes I took & others

Warning: I am not an expert in any of these subject, and thus there are surely errors and misconceptions on my part. That being said, I still think it could be of some use to some people.

  • A solution to Exercise 11.1.14 from McDuff and Salomon's J-holomorphic Curves in Symplectic Topology. Supplement to the J-seminar, a student reading group: pdf.(fr)
  • Picard-Lefschetz theory. In the course Introduction to algebraic geometry at McGill University (Winter 2020): pdf
  • Le théorème d'indice d'Atiyah-Singer. In the course Analyse géométrique at Université de Montréal (Winter 2020): pdf.(fr)
  • K-théorie topologique et théories de cohomologie extraordinaires. In the course Algèbre homologique at Université de Québec à Montréal (Winter 2018): pdf.(fr)
  • Théorème de Serre-Swan. In the course Géométrie algébrique at Université de Québec à Montréal (Winter 2018): pdf.(fr)
  • Homologie de Morse. In the course Géométrie différentielle at Université de Montréal (Fall 2017): pdf.(fr)
  • Géométrie de contact. In the course Topologie symplectique at Université de Montréal (Winter 2017): pdf.(fr)